# SDR SWAA2022020451008

- Difficulty date: November 13, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 10,682 hours, 4,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Nlg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB AT BS 203.8 IS BUCKLED ON AFT SIDE OF FRAME FROM 2.5' ABOVE STR17L TO 6' ABOVE STR17L COMMON TO OUTER CHORD / FRAME WEB AT B.S. 203.8 IS BUCKLED ON AFT SIDE OF FRAME FROM 2.5' ABOVE STR 17L TO 6' ABOVE STR 17L COMMON TO OUTER CHORD WAS REPAIRED PER ATS ER 17-05060 REV IR AND SWA WORK INSTRUCTION # REPAIR-53EA-04477 REV 1
